Defect Groups for Finite Groups of Lie Type.
Mathematische Zeitschrift, Tome 119 (1971), pp. 149-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171485,
author = {James E. Humphreys},
title = {Defect {Groups} for {Finite} {Groups} of {Lie} {Type.}},
journal = {Mathematische Zeitschrift},
pages = {149--152},
year = {1971},
volume = {119},
zbl = {0198.04502},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171485/}
}
James E. Humphreys. Defect Groups for Finite Groups of Lie Type.. Mathematische Zeitschrift, Tome 119 (1971), pp. 149-152. http://geodesic.mathdoc.fr/item/MZ_1971__119_171485/